MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2021-244748

Медицинская библиотека · BMJ case reports · 2021

Doxycycline-induced acquired haemophilia A.

Shah Ejaz, Abro Calvin, Zaidi Fawwad, Goel Ruchika

Клинический случайСтатьяПеревод в очереди

Аннотация

An 80-year-old man with no personal or family history of bleeding, presented to hospital with extensive haematomas and skin bruising after using doxycycline. His basic lab workup was concerning for a coagulopathy with an elevated activated partial thromboplastin time and significant anaemia. Mixing studies and other factor levels were tested that led to the diagnosis of acquired haemophilia A with low factor VIII levels and high factor VIII antibodies. He was started on steroids, but his haemoglobin level continued to drop. Later, during his treatment, he was given multiple therapeutic agents, including cyclophosphamide, rituximab and recombinant factor VII (NovoSeven-R). Gradually factor VIII levels increased and haemoglobin stabilised. The hospital course was complicated by COVID-19 pneumonia leading to acute respiratory distress syndrome; the patient eventually expired due to respiratory failure.

Для цитирования: Shah Ejaz, Abro Calvin, Zaidi Fawwad, Goel Ruchika. Doxycycline-induced acquired haemophilia A.. BMJ case reports. 2021. DOI: 10.1136/bcr-2021-244748.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.